# SDR TSAA9853343

- Difficulty date: June 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N820AL
- Make and model: Boeing 737230C
- Aircraft serial: 22138
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 716
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT BS 716 AND BL 24L DAMAGED BEYOND LIMITS.  REPLACED SEAT TRACK PER SRM 53-10-5.  AIRCRAFT RETURNED TO SERVICE.  (M)
